# SDR SWIA200616913

- Difficulty date: July 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 10,410 hours, 8,043 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR FROM BLEED SYSTEM THROUGH ENTIRE AIRCRAFT.  REPLACED FUEL LINE ON APU FUEL TO FLOW DIVIDER.  OPERATIONAL CHECKS GOOD, P/N ON - 3883449-1.
